# SDR 9718509886

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, A VIBRATION WAS FELT UPON LANDING GEAR RETRACTION.  AIRCRAFT RETURNED TO PHL AND LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT NOSE GEAR DOOR STOP CABLE.  OPERATIONAL CHECK GOOD.
